MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending final investigation on returned samples.
 
Event or Problem Description
The reporter noted the following: "luer adapters are breaking off in the chest catheters used to dialyze the patient.When we try to remove the plastic, it gets stuck and when we attempt to removed the plastic then it is commonly breaking in the catheter.This has happened 5 times this week (b)(6) 2024 and has led to 1 patient being sent to the er because we couldn't remove the plastic." dates of occurrences: 1 on monday (b)(6) 2 on tuesday (b)(6) 3 on thursday (b)(6) only one occurrence on (b)(6) resulted in patient going to hospital to have cvc replaced.The reporter does not have further updates on the patient.The reporter stated that all of these occurred while attempted to draw labs from cvc.They were slightly twisting off the adapter when it broke off leaving part of the adapter attached to the patient's cvc.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
MDR Report Key20392819
Report Number1056186-2024-00017
Device Sequence Number15102393
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2024
Report Date (Section F) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot Number22J14B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/12/2024
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/07/2024